# SDR SIMA200225503

- Difficulty date: September 9, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Engine: Ge CF6*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Failed
- Location: Wing Tanks
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DECENT CREW NOTED CAUTION MESSAGE (FUEL IMBALANCE) WITH 1,000 LBS IN RT WING, CENTER TANK STARTED TO FILL UP AND SAW MAX IMBALANCE OF 1200 LBS WITH 1250 IN CENTER TANK.  AIRCRAFT LANDED SAFELY; NO FURTHER INCIDENTWS WERE REPORTED.  REMOVED AND REPLACED LT AND RT UPPER AND LOWER CHECK VALVES AND CLAMPS.
